# SDR AALA202205310968

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737
- Aircraft serial: 44458
- Aircraft time: 4,906 hours, 1,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY ENTRY DOOR DIFFICULT TO CLOSE. LUBRICATED LAVATORY DOOR LOCKING MECHANISM OK FOR SERVICE PER AMM 25-40-00.
